Translator Disclaimer
2019 Smooth hyperbolic wavelet deconvolution with anisotropic structure
J.R. Wishart
Electron. J. Statist. 13(1): 1694-1716 (2019). DOI: 10.1214/19-EJS1557

Abstract

This paper considers a deconvolution regression problem in a multivariate setting with anisotropic structure and constructs an estimator of the function of interest using the hyperbolic wavelet basis. The deconvolution structure assumed is an anisotropic version of the smooth type (either regular-smooth or super-smooth). The function of interest is assumed to belong to a Besov space with anisotropic smoothness. Global performances of the presented hyperbolic wavelet estimators is measured by obtaining upper bounds on convergence rates in the $\mathscr{L}^{p}$-risk with $1\le p\le 2$ and $1\le p<\infty $ in the regular-smooth and super-smooth cases respectively. The results are compared and contrasted with existing convergence results in the literature.

Citation

Download Citation

J.R. Wishart. "Smooth hyperbolic wavelet deconvolution with anisotropic structure." Electron. J. Statist. 13 (1) 1694 - 1716, 2019. https://doi.org/10.1214/19-EJS1557

Information

Received: 1 May 2018; Published: 2019
First available in Project Euclid: 24 April 2019

zbMATH: 07056161
MathSciNet: MR3942173
Digital Object Identifier: 10.1214/19-EJS1557

Subjects:
Primary: 62G05, 62G08, 62G20
Secondary: 60J65, 65T60

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.13 • No. 1 • 2019
Back to Top